# SDR VNAA2024071511101

- Difficulty date: July 11, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N568NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15355
- Aircraft time: 21,112 hours, 18,826 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 766367C
- Part serial: 4127
- Condition: Unserviceable
- Location: Zone 600
- Part time: 20,710 hours, 18,893 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLAPS FAIL ON FINAL. FLAPS STUCK AT 45 / PERFORMED ELECTRICAL RIGGING OF RH FLAP IAW CRJ 900 AMM 27-52-00-820-802, RIGGING OUT OF TOLERANCES AND ADJUSTED. ON OPS CHECK OF FLAPS NOTED SQUEALING NOISE FROM FLAP PDU AND TORQUE TUBES ATTEMPTING TO GO FURTHER THAN FLAPS 45. REMOVED AND REPLACED PDU IAW CRJ 900 AMM 27-52-37-000-801 OPS TEST GOOD BUT FLAPS FAIL REMAINS AT FLAPS 45. B1 006551 SHOWS, CONTINUED TS WITH CRJ 900 FIM 27-52-09-810-802. FOUND RH TRIP INDICATORS TO BE TRIPPED, INBOARD ACTUATOR 2 RESET BUT OUTBOARD AT ACTUATOR 4 UNABLE TO RESET. REMOVED AND REPLACED FLAP ACTUATOR IAW CRJ900 AMM 27-52-09-000/400-804. OPS CHECK GOOD.
